Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Sweat odor vinegar seroquel

Premium Questions

Dr. Srikanth Reddy MD

What foods do I have to avoid on seroquel? I know grapefruit is a no but what about lemon & vinegar & fruits? ... View answer

Answered by : Dr. Srikanth Reddy ( Psychiatrist)
Dr.     Alexander H. Sheppe MD

My PA prescribed Seroquel 25mg to help with sleep issues. It helped me to sleep better for sure ... night sweats for about 10 days . I thought it was a milder kind of flu since I had had a flu shot in Oct ... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr. Dariush Saghafi MD

I am bipolar and have been manic since last week. they raised my seroquel xr from 300mg to 400mg, now to 500 mg. I have been experiencing alot of sweating, and wwhat seems like water weight gain. My ... View answer

Answered by : Dr. Dariush Saghafi ( Neurologist)
Dr. Chintan Solanki MD

flashes and night sweats and irritability. I do have a little trouble getting to sleep so far. I have ... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)
Dr.     Alexander H. Sheppe MD

is there any difference in serquel and olanzaphine iam dealing with hunting ton disease was taking serquel switched to olanzapine ran ouy of olan went back to serquel the medical fraternity in XXXXXXX wont btouch the... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)

Public Forum Discussions

Dr. Kathy Robinson MD

I am on a combination of lexapro, seroquel, lithium, and latuda- am having a bad problem with profuse sweating that comes and goes throughout the day and night. I do see a psychiatrist, but she says ... View answer

Answered by : Dr. Kathy Robinson ( General & Family Physician)
Dr. ARUNESH UPADHYAY MD

I used to take Seroquel xr and am now taking the generic which is not xr. I have noticed a lot of changes but the one concern I am still having is that especially lately I wake up exhausted and in a sweat ... View answer

Answered by : Dr. ARUNESH UPADHYAY ( General & Family Physician)
Dr.   Tushar Kanti Biswas MD

i just started taking my seroquel again after being off of it for a year and a half and an getting violent stomach pains and diarrhea. I also woke up the other morning very dizzy and sweating profusely ... View answer

Answered by : Dr. Tushar Kanti Biswas ( Internal Medicine Specialist)
Dr. Shubham Mehta MD

I hope so. My Dr. asked me to cut my Seroquel SR 150 mg dose in half because slight (I thought ... face was scarlet, BP 199/99. Labile emotions. Unsteady. Itching on back. Night sweats. Sudden urge ... View answer

Answered by : Dr. Shubham Mehta ( Psychiatrist)
Dr.   Srikanth Reddy MD

i use to take 2 years ago seroquel 25 mg and cypralex 10 mg for 4 years and i get fine so my doctor ... and im gettin very dpressed and anxiety and some wave of heat and sweating so i went to a doctor and i ... View answer

Answered by : Dr. Srikanth Reddy ( Psychiatrist)

Mobile Questions and Answers

Dr. Pavan Kumar Gupta MD

Hello, Both medicines SEROQUEL as well as cymbalta can result in increase in blood sugar levels in a person. Thanks

Dr.    Mohammed Taher Ali MD

Hi Gretemoosi Consult your psychiatrist for such suicidal thoughts. Duty of the doctor is to treat your suffering not advising to attempt suicide. Life is very precious dear, stop thinking of killing yourself. Reply with...

Dr. Seikhoo Bishnoi MD

Hello Welcome to HCM Seroquel is qutiapine and this is an antipsychotic drug. Prozac is fluoxetine which is SSRI and Amitriptyline is TCA drug. Both of these are anti depressants. Fluoxetine is relatively safer...